# SDR 00FDEA00011

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- System (JASC): 2610 · Detection System
- Part: Clamp
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-11- NR 1 FIRE WARN AFT LVL OFF.  THROTTLE IDLE EXTING THE LIGHT.  REPEAT WRITE UP.  RETIGHTENED CLAMPS, REPLACED DAMAGED DUCT METAL SEALS PN 144OM41P01 FOR 14TH STAGE DUCT.  PRECAUTION REPLACED U/P RT TURBINE DET ASSY AND FDCU1 RTS PASS PER MM 26-11-02-700-801.  NR 1 ENG FIRE DET LOOP B INOP.  C/W MX P26-1.
